Weed PAWS? please help

Postby dresco089 » Thu Feb 18, 2021 4:02 pm

Really detailed post ahead, would really appreciate any form of advice, opinion regarding my situation.
I am 20 years old and have been a daily smoker (1-3g a day) for the last 1 and a half years. I have quit weed previously for about 2 months with insomnia being the only withdrawal- nothing too major.
However, A gastritis (inflammation of stomach lining) problem that arose recently gave me a lot of stress and anxiety due to the pain and discomfort. I kept smoking as usual (to deal with the constant pain). During the time i was still smoking, I had weird sensations such as tingles in my legs (felt like a feeling of warmth), pain behind my knees, and some rashes- I found afterwards that they were signs of anxiety. At some point the pain was nearly unbearable and I found out that the act of smoking could worsen the inflammation, so i quit from one to the other everything cigs and weed. i felt that i had overridden my brain, i went for a period of 10 days with ZERO withdrawal symptoms (as i was so determined to quit because of the pain). I had never felt that good previously, full of energy, good sleep and the pain was slowly reducing. I however made the mistake of relapsing after those 10 days. I blazed for another 2-3 weeks, had the same tingling sensations again but they kept becoming worse. I then experienced something I never did before.
I was in a sesh with some friends, those tingling feelings intensified by a lot and then i felt something was up. I passed out, followed by convulsions, which all lasted for about 40 secs. After this i quit weed again for another 10 days, but this time the things were different. I had a severe headache (on forehead and left temple), severe brain fog, very stiff neck and slept a lot. I had no night sweats, no insomnia, no decrease in appetite (which i found weird). I started smoking again ( I know i'm an idiot) after those 10 days only to stop again as I had another really bad experience, an even worse one. I felt dissociated from my body, like i was watching the world from a POV movie, colours and lights were distorted, i freaked out and went to lie down on my bed only to pass out again. I woke up 1 hour later with the same post symptoms as the first 'bad trip'- band like headache on forehead and left temple, excessive sleep but a tinnitus additionally. i tried taking one puff again but it just sent me into a state of panic/more anxiety. since then i didn't smoke again and i have been off it for 2 months now.
about a month after quitting, my stomach started deteriorating again, this led me into a depressed/anxious state as i was fed up with the stomach pain. my sleep started getting worse and worse because of it. A close relative of mine then passed away which sent me into a state of insane anxiety/panic attack- skin started burning all over body, palpitations, chest pain, hot flushes, stiff neck and head. My Dr prescribed me Lexapro 5mg. to the present day my symptoms are stiff neck and head, tingles and chest pain at times, and my stomach pain is still present even though according to tests, i do not have gastritis anymore.
My questions are am I experiencing PAWS? or is just my mental condition being messed up because of my medical condition or a combination of both?
Thank you so much if you made it til here, forever be grateful for advice and opinion.
dresco089
New Member
 
Posts: 8
Joined: Thu Feb 18, 2021 4:01 pm
Likes Received: 0


#1

Postby sarasara » Sun Feb 21, 2021 9:43 am

The word PAWS was used to characterize a cluster of ongoing withdrawal symptoms, mostly psychological and mood-related, that may continue after acute withdrawal symptoms have gone away. While it seldom requires post-acute withdrawal,
including aches and pains, nausea, cramping, headaches, or other physical symptoms,It can be just as intense as acute withdrawal, and it also puts a person at risk of relapse, as they may resort to substance use in an effort to avoid pain.
Removal symptoms can be overwhelming, unpleasant and, in some situations, dangerous. If you or your loved one has signs of withdrawal, it is important that you seek medical attention. We're here to help at the American Addiction Centers (AAC). Our healthcare team of medical professionals will provide you comfortably with a recovery plan that is special to you during the withdrawal process.
sarasara
Junior Member
 
Posts: 31
Joined: Fri Jan 29, 2021 11:47 am
Likes Received: 6



  • Similar Topics
    Replies
    Views
    Last post

Return to Addictions